| Catalog Number |
2C8864 |
| Medical Device Problem Codes |
Reflux within Device (1522); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system buretrol solution sets had air in lines and fluid backing up into the drip chamber.This issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including pressure test and block test with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.